Translator Disclaimer
March 2014 Characterization of positively correlated squared Gaussian processes
Nathalie Eisenbaum
Ann. Probab. 42(2): 559-575 (March 2014). DOI: 10.1214/12-AOP807

Abstract

We solve a conjecture raised by Evans in 1991 on the characterization of the positively correlated squared Gaussian vectors. We extend this characterization from squared Gaussian vectors to permanental vectors. As side results, we obtain several equivalent formulations of the property of infinite divisibility for squared Gaussian processes.

Citation

Download Citation

Nathalie Eisenbaum. "Characterization of positively correlated squared Gaussian processes." Ann. Probab. 42 (2) 559 - 575, March 2014. https://doi.org/10.1214/12-AOP807

Information

Published: March 2014
First available in Project Euclid: 24 February 2014

zbMATH: 1301.60043
MathSciNet: MR3178467
Digital Object Identifier: 10.1214/12-AOP807

Subjects:
Primary: 60E07, 60E15, 60G15

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.42 • No. 2 • March 2014
Back to Top